OPIOID OVERDOSE IS A MEDICAL EMERGENCY!


Signs of overdose:

  • Loss of consciousness
  • Unresponsive to your voice or shaking their shoulders
  • Gurgling, snore-like sounds
  • Awake, but unable to talk
  • Breathing is very slow, shallow, or person is not breathing at all
  • Body is very limp
  • Face is very pale/ashen or clammy
  • Fingernails and lips turn blue or purplish black
  • Pulse (heartbeat) is slow, erratic, or victim as no pulse
  • Pinpoint pupils

Risk Factors:

  • Tolerance shift – particularly after a time of abstinence
  • Mixing drugs – including alcohol or prescribed medications especially Benzodiazapines
  • Using when alone
  • Switching from ingestion or snorting to IV administration
  • Compromised health due to illness
  • Variations in drug strength of drugs
  • Variations in purity or content of the drug

For iPHONE:

When the page loads, choose “Open in iBooks” which will save the PDF to your phone and be available in ibooks even without an internet connection.

FOR ANDROID:

Use the three stacked dots at the upper right hand of your screen to “Save As” a document to your phone which will be available without internet connection.